# SDR HEEA084658

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 8,028 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 7908158
- Condition: Noisy
- Location: Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOISE WHEN TRANSMITTING ON NR 2 VHF. FOUND COMM 2 TRANSMIT R38 SET TOO LOW AND SWITCH AND SWITCH S1 NOISY.  SET COMM AND CLEANED S1.  REPAIRED.  BENCH CHECK GOOD.
